Phyllonycteris (Reithronycteris) Miller 1898

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Chiroptera - Family Phyllostomidae, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 1, Baltimore: The Johns Hopkins University Press, pp. 395-426 : 397

publication ID 10.5281/zenodo.7316519

persistent identifier

treatment provided by


scientific name

Phyllonycteris (Reithronycteris) Miller 1898


Darwin Core Archive (for parent article) View in SIBiLS Plain XML RDF